# SDR C7WA200500116

- Difficulty date: August 24, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 31886301001034
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOWN AND LOCKED INDICATOR LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  FOLLOWED ABNORMAL PROCEDURES, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NOSE LANDING GEAR GREEN LIGHT ASSEMBLY PER MM 33-10-51.  OPS CHECKS GOOD.  (M)
